# SDR HEEA083567

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bushing
- Part number: 206033506103
- Part serial: LK0325
- Condition: Separated
- Location: Xmsn Restraint
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUBBER BUSHING SEPARATED ON MAIN ROTOR TRANSMISSION RESTAINT.
